# SDR 95ZZZW581

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 49169131
- Condition: Sheared Rivet
- Location: Rt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9831 - ON APPROACH TO PIE, RIGHT MAIN GEAR DOOR WOULD NOT CLOSE ON GEAR EXTENSION.  LANDED WITH GEAR DOOR OPEN.  INSPECTION OF AREA NOTED DAMAGE TO RIGHT MLG DOOR.  DAMAGE DID NOT PREVENT GEAR DOOR FROM LOCKING IN CLOSED POSITION.  AIRCRAFT MADE GEAR DOWN MAINTENANCE FERRY FLIGHT TO MIA.  FOUND SHEARED RIVET IN L/G SEQUENCE VALVE TORQUE TUBE.  REPLACED RIVET, RT MLG DOOR AND HINGE ASSY.  RETRACTION TEST NORMAL.
